# SDR GTIA2018012302357

- Difficulty date: January 23, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N602NK
- Make and model: Airbus A320-232
- Aircraft serial: 4264
- Aircraft time: 30,129 hours, 13,955 cycles
- Engine: Iae V2527A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Deoiler
- Condition: Leaking
- Location: Engines
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AFT FA REPORTED DIRTY SOCK ODOR ON FINAL.  IAW TSM 05-50-00-991-1200, TSM 21-00-00-810-801-A,  AND TSM 71-00-00-810-801.  R & R THE DEOILER CASING SEAL ASSEMBLY ON THE NR 1 & 2 ENGINES IAW AMM 72-60-31.   OPS CHECKED GOOD. NO ODOR IN AFT CABIN AT THIS TIME.
